Panacet Overdose Symptoms and Treatment

Panacet is produced from the combination of acetaminophen and hydrocodone. Hydrocodone belongs to a family of drugs known as narcotic painkillers and has some similarity with codeine. “When combined, the two substances work together to provide relief for medium-to-severe pain…” Compared to hydrocodone, acetaminophen is less potent and serves to boost the effect of the former. When combined, the two substances work together to provide relief for medium-to-severe pain, per the Food and Drug Administration.

Did You Know?

Panacet falls under the Schedule III category of drugs, according to the Federal Controlled Substances Act of 1970. This means that Panacet has lower potential for addiction or drug abuse than those drugs belonging to Schedule I and II categories.

The Right Dosage of Panacet

Panacet For adults, the highest amount of acetaminophen allowed for intake is 1000 mg per dose and 4000 mg per day. You should not take more than this prescribed dosage, as the drug is known to cause liver damage. One Panacet tablet can have up to 750 mg of acetaminophen.

You should not take more than five tablets of Panacet in 24 hours if every tablet contains 650 mg or more of acetaminophen. If every tablet contains 500 mg of acetaminophen or less, you can take up to eight tablets in 24 hours. If Panacet seems to have no more pain-relieving effect for you, notify your doctor immediately.

Did You Know?

Acetaminophen overdose may pose serious threat to your health. Thus you should use this medicine exactly as directed by your physician. Do not take larger amounts of this substance or use it more often than recommended.

Panacet Overdose Symptoms

“An overdose of Panacet can have fatal consequences if not immediately attended to.” If you think you have ingested too much Panacet, seek medical attention at once. An overdose of Panacet can have fatal consequences if not immediately attended to. These are the most common signs of an overdose on Panacet:

  • Excessive drowsiness
  • Nausea
  • Muscle weakness
  • Vomiting
  • Confusion
  • Sweating
  • Shallow breathing
  • Cold and clammy skin
  • Fainting
  • Slow heartbeat
  • Coma

If you have suspicion that someone dear to you is becoming addicted to Panacet, call us today on 1-888-287-0471 Who Answers? so we can refer him or her to a reliable addiction treatment facility. If that person displays any Panacet overdose symptoms, dial 911 or call the National Poison Control Center at 1-888-287-0471 Who Answers? right away.

Did You Know?

In the United States, overdoses on acetaminophen have resulted in more calls for poison assistance than overdoses on any other psychoactive substance.

Panacet Overdose Treatment

Various detox treatments may be given in the emergency room when a person comes in with Panacet overdose symptoms. IV fluids, cardiovascular support and medications are just a few of the treatments used to address overdose issues. Prompt medical care is absolutely essential to ensure the individual has the best chance at surviving the overdose.

If you or someone you know is looking to overcome an addiction to Panacet, call our hotline on 1-888-287-0471 Who Answers? for reference to a Panacet rehab facility. Our expert advisors are available around the clock to take your calls.

Did You Know?

Hydrocodone is the second most commonly abused drug in the US, according to the Drug Enforcement Administration.
ProjectKnow.com is operated by Recovery Brands LLC, a subsidiary of American Addiction Centers, Inc. Learn more about what this means here
Call Today
1-888-287-0471 Who Answers?